Alert archive / Oregon / Tornado Warnings in 2006

Tornado Warning 1, NWS Pendleton, OR

May 19, 2006Morrow County, Oregon

NWS Pendleton, OR issued this tornado warning at May 19, 2006, 3:51 PM PDT for Morrow County, Oregon. It was in force for 39 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2006, 3:51 PM PDT (22:51 UTC)
Expired
May 19, 2006, 4:30 PM PDT
In force
39 min
Issued by
NWS Pendleton, OR
Area
Counties, with a storm outline in the text

County Morrow County, OR

The radar

The Pendleton radar (KPDT), 77 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:54 PM PDTHAIL 0.75Boardman, ORPENNY SIZED HAIL REPORTED.
May 19, 4:00 PM PDTTSTM WND DMG10 Sw Boardman, ORDOWNBURST SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION. NATIONAL WEATHER SERVICE SERVICE ASSMT.
May 19, 4:00 PM PDTTSTM WND DMG10 Sw Boardman, ORPOSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION.
May 19, 4:00 PM PDTTSTM WND GST 11710 Sw Boardman, ORMEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT.
May 19, 4:00 PM PDTTSTM WND GST 117Boardman, ORMEASURED AT COAL PLANT 102G117 MPH. EXTENSIVE DAMAGE AROUND PLANT.
May 19, 4:00 PM PDTHAIL 1.7510 Sw Boardman, ORAT COAL PLANT
May 19, 4:00 PM PDTTORNADO10 Sw Boardman, ORPOSSIBLE TORNADO SNAPPED 31 POWER POLES OVERTURNED 12 CIRCLE IRRIGATION SYSTEMS AND THREW SEVERAL 1300 LB HAY BAILS 80 FEET. HAIL DESTROYED 3000 ACRES OF CROPS. OWNER OF FARM ESTIMATES DAMAGE AT 1 MILLION.
May 19, 4:30 PM PDTTSTM WND GST 40N Boardman, OR
May 19, 4:30 PM PDTHAIL 0.25N Boardman, OR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:23 PM PDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 10.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2006-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2006-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS56 KPDT 192251
TORPDT
ORC049-192330-
/O.NEW.KPDT.TO.W.0001.060519T2251Z-060519T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
351 PM PDT FRI MAY 19 2006

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MORROW COUNTY IN NORTHEAST OREGON

* UNTIL 430 PM PDT

* AT 347 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
  SOUTHWEST OF BOARDMAN...OR ABOUT 28 MILES WEST OF HERMISTON...
  MOVING NORTH AT 25 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  BOARDMAN BY 405 PM PDT

THIS INCLUDES INTERSTATE 84 BETWEEN MILE MARKERS 156 AND 164.

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THE
TORNADO...TAKE COVER IMMEDIATELY.

LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989

$$
2 follow-up statements
000 
WWUS56 KPDT 192307
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
407 PM PDT FRI MAY 19 2006

ORC049-192330-
/O.CON.KPDT.TO.W.0001.000000T0000Z-060519T2330Z/
MORROW OR-
407 PM PDT FRI MAY 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM PDT FOR
NORTHWESTERN MORROW COUNTY...

AT 405 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 5 MILES EAST OF 
BOARDMAN...OR ABOUT 25 MILES WEST OF HERMISTON...MOVING NORTHEAST AT
25 MPH.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FRIDAY
EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON.

LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989

$$

78
000 
WWUS56 KPDT 192324
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
423 PM PDT FRI MAY 19 2006

ORC049-192333-
/O.EXP.KPDT.TO.W.0001.000000T0000Z-060519T2330Z/
MORROW OR-
423 PM PDT FRI MAY 19 2006

...THE TORNADO WARNING FOR NORTHWESTERN MORROW COUNTY EXPIRES AT 430
PM PDT...

THE TORNADIC CIRCULATION HAS WEAKENED AND THE THREAT FOR TORNADOES 
HAS DIMINISHED. A SEVERE THUNDERSTORM WARNING CONTINUES FOR 
NORTHWEST MORROW COUNTY UNTIL 445 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM PDT FRIDAY
EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON.

LAT...LON 4571 11994 4563 11977 4585 11969 4583 11989

$$

78

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM PDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 19, 2:20 PM PDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
220 PM PDT FRI MAY 19 2006

.SHORT TERM...LATEST RADAR WAS SHOWING CONVECTION FIRING ACROSS
CENTRAL AND EASTERN OREGON WITH SEVERE WEATHER ACROSS BOTH AREAS.
DAYTIME HEATING OVER EASTERN OREGON AND WITH THE APPROACH OF A
STRONG UPPER LEVEL JET OVER CENTRAL OREGON...BOTH WERE HELPING TO
PRODUCE AREAS OF THUNDERSTORMS WHICH IS EXPECTED TO CONTINUE INTO
THE EVENING. THUS A TSTORM WATCH BOX IS IN EFFECT UNTIL 04Z ACROSS
THE ENTIRE AREA FOR LARGE HAIL AND DAMAGING WINDS. AFTER SUNSET THE
STORMS SHOULD WEAKEN. HOWEVER...WITH AN INTENSE LOW PRESSURE SYSTEM
OFF THE N CA COAST TONIGHT AND SATURDAY...EXPECT SHOWERS TO CONTINUE
WITH ANOTHER ROUND OF CONVECTION EXPECTED FOR SATURDAY AFTERNOON
ALTHO IT SHOULD BE LESS STRONG. IN ADDITION...COOLER AIR SHOULD
FILTER INTO THE REGION AND AFTERNOON TEMPERATURES WILL BE
NOTICEABLY COOLER. LITTLE CHANGE IS EXPECTED SUNDAY AS THE LOW
PRESSURE SYSTEM DRIFTS TOWARD THE COAST PUMPING MOISTURE NORTH AND
INTO THE TWO STATE AREA INCREASING PCPN CHANCES ONCE AGAIN.

.LONG TERM...MONDAY THROUGH FRIDAY...AN UNSETTLED WEATHER PATTERN
WILL PERSIST THROUGH THE EXTENDED PERIOD WITH AN UPPER TROUGH
LINGERING OFF THE COAST. THIS WILL KEEP A MOIST AND SOMEWHAT
UNSTABLE SOUTHERLY FLOW OVER THE REGION ON MONDAY...WHICH WILL
GRADUALLY BECOME MORE SOUTHWEST TO WEST AND LESS UNSTABLE AS THE
WEEK PROGRESSES. AT FIRST THE SOUTHERLY FLOW ON MONDAY WILL KEEP THE
ATMOSPHERE UNSTABLE...BUT THEN TEMPERATURES WILL COOL DOWN WITH
MAINLY JUST SHOWERS AFTER MONDAY AS THE FLOW BEING MORE WESTERLY
RATHER THAN SOUTHERLY. WILL KEEP A MENTION OF A SLIGHT CHANCE TO
CHANCE OF SHOWERS EACH DAY IN THE FORECAST THROUGH NEXT FRIDAY. WILL
ALSO A MENTION OF A SLIGHT CHANCE OF THUNDERSTORMS FOR MONDAY.
TEMPERATURES WILL COOL DOWN TO NEAR NORMAL BY FRIDAY. 88

&&

.AVIATION...ACTIVE CONDITIONS WITH THUNDERSTORMS ALL OVER THE PLACE
THIS EVENING. THE THUNDERSTORMS WILL BE MAINLY CONCENTRATED ALONG
TWEB ROUTE 368 FROM KDLS-KRDM-KLKV AND TAF SITES KRDM...KDLS AND
KYKM THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE
INTO THE OTHER TAF SITES AND TWEB ROUTES THIS EVENING. BRIEF HEAVY
RAIN AND/OR HAIL MAY CAUSE CONDITIONS TO BECOME MVFR OR IFR AT
TIMES. IN ADDITION STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS. THE THUNDERSTORMS WILL DECREASE IN
COVERAGE AND INTENSITY AROUND DUSK THIS EVENING. CONDITIONS WILL
IMPROVE ON SATURDAY...BUT THERE WILL STILL BE SHOWERS AND ISOLATED
THUNDERSTORMS POSSIBLE. 88

&&

.HYDROLOGY...HYDROLOGY...SNOWMELT CONTINUES ACROSS THE HIGHER
ELEVATIONS...GENERATING HIGH WATER LEVELS ACROSS MOST AREAS. A FLOOD
WARNING IS IN EFFECT FOR THE NACHES RIVER NEAR NACHES AND NEAR
CLIFFDELL. HAVE A CONCERN ABOUT RAINFALL ON TOP OF SNOWMELT RISES
ACROSS PORTIONS OF FAR EASTERN OREGON. THE IMNAHA RIVER IS FORECAST
TO REACH FLOOD STAGE BY LATE FRIDAY NIGHT...AND ANY RAINFALL IN THE
THE RIVER BASIN COULD ADD TO THE RISE. THUS...HAVE UPGRADED TO A
FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA.  WILL ALSO HAVE TO
MONITOR THE GRANDE RONDE RIVER AT TROY...ALTHOUGH SIGNIFICANT
FLOODING IS NOT EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  58  78  54  76 /  50  30  30  30
ALW  61  80  56  79 /  50  30  30  30
PSC  61  84  54  81 /  40  20  20  20
YKM  58  78  54  79 /  40  20  20  30
HRI  58  82  53  81 /  40  20  20  20
ELN  54  76  53  73 /  40  30  20  30
RDM  49  72  47  71 /  50  30  30  40
LGD  54  75  52  75 /  50  30  30  30
5J0  52  76  50  77 /  50  30  30  30
DLS  56  78  55  77 /  50  20  20  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
  ...FLOOD WARNING FOR THE IMNAHA RIVER AT IMNAHA IN WALLOWA
     COUNTY (ORC063).
WA...SEVERE THUNDERSTORM WATCH FOR ALL ZONES UNTIL 9 PM THIS EVENING
  ...FLOOD WARNING FOR THE NACHES RIVER NEAR NACHES AND NEAR
     CLIFFDELL IN YAKIMA COUNTY (WAC077).

&&

TI:RGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/88/88
Hazardous weather outlook, May 19, 2:45 PM PDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
245 PM PDT FRI MAY 19 2006

WAZ024-501-502-026>030-ORZ041>044-049-050-501>506-201200-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON-
NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
245 PM PDT FRI MAY 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SLIGHT RISK FOR SEVERE THUNDERSTORMS

LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE MOUNTAINS
OF WASHINGTON, NORTHWEST BLUE MOUNTAINS, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF
THE BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
SOUTHERN BLUE MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN
GILLIAM COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

THUNDERSTORMS

EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, EAST SLOPES OF THE
CENTRAL CASCADES OF WASHINGTON, EAST SLOPES OF THE SOUTHERN
CASCADES OF WASHINGTON, KITTITAS VALLEY, YAKIMA VALLEY,  EASTERN
COLUMBIA RIVER GORGE OF OREGON, NORTH CENTRAL OREGON, CENTRAL
OREGON

FLOOD WARNING

 EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY

SEVERE THUNDERSTORM WATCH 364 IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR ALL OF CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH
CENTRAL AND SOUTHEAST WASHINGTON FOR LARGE HAIL AND DAMAGING WINDS.

MOIST SOUTHERLY FLOW...ALONG WITH AN UNSTABLE ATMOSPHERE AND
FAVORABLE WINDS IN THE LOWER AND MIDDLE LEVELS OF THE ATMOSPHERE
WILL CREATE AN ENVIRONMENT CONDUCIVE FOR THE FORMATION OF
THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF EASTERN OREGON
AND SOUTHEAST WASHINGTON...WITH THE STRONGER STORMS ARE
CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO
ONE INCH IN DIAMETER...AND LOCALLY HEAVY RAIN.

UNSEASONABLY WARM TEMPERATURES HAVE RESULTED IN RAPID SNOWMELT AT
HIGHER ELEVATIONS...CREATING HIGH WATER CONDITIONS ACROSS THE
VALLEY RIVER BASINS IN CENTRAL WASHINGTON AND EASTERN OREGON. A
FLOOD WARNING IS IN EFFECT FOR THE NACHES AND IMNAHA RIVERS. REFER
TO PDXFLWPDT WGUS76 KPDT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOOD WARNING THROUGH SUNDAY

 EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON, WALLOWA COUNTY

THUNDERSTORMS SATURDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS, NORTH CENTRAL OREGON, CENTRAL OREGON, GRANDE RONDE
     VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE BLUE MOUNTAINS OF
     OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN WHEELER AND SOUTHERN GILLIAM
     COUNTIES, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

THE NEXT IN A SERIES OF WAVES WILL CROSS THE REGION...BRINGING
ANOTHER ROUND OF THUNDERSTORMS. THE STORMS ARE NOT EXPECTED TO
BECOME STRONG OR SEVERE. SNOWMELT FLOODING WILL CONTINUE ALONG THE
NACHES AND IMNAHA RIVERS THROUGH SUNDAY. EXPECT UNSETTLED WEATHER TO
LINGER THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING FOR
LARGE HAIL AND DAMAGING WINDS.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.

In the hours before

Local storm report, May 19, 12:29 PM PDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1229 PM PDT FRI MAY 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             1 N LA GRANDE           45.32N 118.09W
05/19/2006  E0.25 INCH       UNION              OR   TRAINED SPOTTER

            PEA SIZE HAIL...1/2 INCH RAIN IN 20 MINUTES

&&

RC
Local storm report, May 19, 12:48 PM PDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1248 PM PDT FRI MAY 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HAIL             LA GRANDE               45.33N 118.09W
05/19/2006  E1.00 INCH       UNION              OR   PUBLIC

&&

RC
Local storm report, May 19, 2:16 PM PDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
216 PM PDT FRI MAY 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             MAUPIN                  45.18N 121.08W
05/19/2006  E0.75 INCH       WASCO              OR   PUBLIC

&&

JAS
Local storm report, May 19, 3:00 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
300 PM PDT FRI MAY 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND GST     4 NNW GRASS VALLEY      45.42N 120.81W
05/19/2006  E70 MPH          SHERMAN            OR   TRAINED SPOTTER

            TREE BRANCHES DOWN. POWER OUTAGE.

&&

JAS
Local storm report, May 19, 3:35 PM PDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
335 PM PDT FRI MAY 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             TOLLGATE                45.77N 118.08W
05/19/2006  E0.75 INCH       UMATILLA           OR   PUBLIC

            TOLLGATE STORE REPORTED HAIL UP TO PENNY SIZE THAT
            COVERED THE GROUND. RAINFALL AMOUNTS HEAVY BUT AMOUNT
            UNKNOWN. NEARBY TRAINED SPOTTER UM-12 REPORTED 1 INCH OF
            RAIN IN 1/2 HOUR. WINDS WERE GUSTY BUT WIND NOT SEVERE OR
            DAMAGING.

&&

RCLOUT

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 5:40 PM PDTSevere Thunderstorm WarningPDTDeschutes65 min
May 19, 12:08 PM PDTSevere Thunderstorm WarningPDTUnion67 min
May 19, 12:49 PM PDTSevere Thunderstorm WarningPDTUmatilla40 min
May 19, 1:53 PM PDTSevere Thunderstorm WarningPDTWasco47 min
May 19, 1:55 PM PDTSevere Thunderstorm WarningPDTWallowa65 min
May 19, 2:25 PM PDTSevere Thunderstorm WarningPDTSherman65 min
May 19, 2:25 PM PDTSevere Thunderstorm WarningPDTSherman65 min
May 19, 2:52 PM PDTSevere Thunderstorm WarningPDTGilliam53 min
May 19, 3:40 PM PDTSevere Thunderstorm WarningPDTMorrow65 min
May 19, 4:11 PM PDTSevere Thunderstorm WarningPDTUmatilla64 min

Nearby

Tornado Warnings in Oregon, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.